MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL
Model Number 275005
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd macro-vue¿ rpr card test false negatives occurred.The following information was provided by the initial reporter: negative result the particles are too coarse.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No further clarification provided but ar codes updated to false positive.H.6 investigation summary material 275005 batch 2013911.Satisfactory results when retention samples were tested for performance using three (3) sera panel numbers of each reactivity.Retention sample results: control lot (2276961) customer batch number (2013911) serum no.14: control and retention, showed reactive results at 1:1 to 1:4 and reactive minimal at 1:8.Serum no's; 17 and 20: control and retention showed reactive results at 1:1 and reactive minimal at 1:4.Serum no¿s.26, 37 and 40 : control and retention sample showed reactive minimal results at 1:1.Serum no's.1, 6 and 10; all lots showed negative results.Visual inspection was performed to retention samples and no discrepancy were found.Normal particle size was observed.Photo evaluation was performed; grainy can not be defined through the customer photo.Batch history records were reviewed with satisfactory results, no deviations were reported.In-process and qc testing were within specification.Complaint is unconfirmed based of retention sample test results and batch history record review and photo evaluation.Special attention should be provided to: antigen storage and use.Sample and room temperature during the test.Type of specimen used: collection and preparation.According of the ¿manual of test for syphilis¿ edition 9.0 the following ¿sources of error¿ had been identified for increase of reactivity or false reactivity for the rpr test.If the time of rotation is too long, test reactivity may be increased.If the card is excessively rotated and tilted (to and fro motions) by hand after removal from the rotator, a false reactive result may occur.If the serum is unevenly spread in the circle, the antigen and the antibody may not mix properly.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process.H3 other text : see h.10.

Brand Name
BD MACRO-VUE¿ RPR CARD TEST
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15887083
Report Number3008352382-2022-00011
Device Sequence Number12091216
Product Code GMQ
UDI-Device Identifier00382902750055
UDI-Public00382902750055
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number275005
Device Catalogue Number275005
Device Lot Number2013911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown